Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the ideal structure of the Nevanlinna class
HTML articles powered by AMS MathViewer

by Reiner Martin PDF
Proc. Amer. Math. Soc. 114 (1992), 135-143 Request permission

Abstract:

Let $N$ denote the Nevanlinna class, i.e. the algebra of holomorphic functions of bounded characteristic in the open unit disc. We study analytic conditions for a finitely generated ideal to be equal to the whole algebra $N$. Then we characterize the finitely generated prime ideals containing a nontangential interpolating Blaschke product. Further, we give an example of an ideal of $N$ whose closure in the natural metric on $N$ is not an ideal.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J20, 30H05, 46J15
  • Retrieve articles in all journals with MSC: 46J20, 30H05, 46J15
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 135-143
  • MSC: Primary 46J20; Secondary 30H05, 46J15
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1069291-6
  • MathSciNet review: 1069291